| Model Number |
72404133 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
Urinary Incontinence (4572)
| Date of Event |
08/18/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient was experiencing incontinence again.A s a result, his artificial urinary sphincter (aus) was explanted and replaced.The cuff was lowered from size 5.5cm to 5cm, and a higher-pressure regulator balloon was implanted.No further patient complications were reported.
Additional Manufacturer Narrative
Model number/catalog number: 72400024.Serial number: n/a.Batch/lot number: 1100535691.Model/catalog description: balloon fgs 61-70 cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: 72404127.Serial number: n/a.Batch/lot number: 1100498293.Model/catalog description: control pump fgs iz.Unique identifier (udi) #: (b)(4).